Interesting Esoterica

Tie knots, random walks and topology

Article by Fink, T and Mao, Y
  • Published in 2000
  • Added on
In the collection

Links

Other information

doi
10.1016/S0378-4371(99)00226-5
issn
03784371
journal
Physica A: Statistical Mechanics and its Applications
keywords
knot theory,random walks,tie knots,topology
number
1-2
pages
109--121
volume
276

BibTeX entry

@article{Fink2000,
	author = {Fink, T and Mao, Y},
	doi = {10.1016/S0378-4371(99)00226-5},
	issn = 03784371,
	journal = {Physica A: Statistical Mechanics and its Applications},
	keywords = {knot theory,random walks,tie knots,topology},
	month = {feb},
	number = {1-2},
	pages = {109--121},
	title = {Tie knots, random walks and topology},
	url = {http://linkinghub.elsevier.com/retrieve/pii/S0378437199002265},
	volume = 276,
	year = 2000,
	urldate = {2011-12-09},
	collections = {Probability and statistics}
}